# SDR MWEA010185

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR095300953
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOLES WITH NO EDGE DISTANCE AT FRAME STATION 218, BETWEEN LONGERON 9 LEFT AND LONGERON 10 LEFT.  FABRICATED AND INSTALLED REPAIR ANGLE.
